# SDR AALA202401263830

- Difficulty date: January 23, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N324SH
- Make and model: Boeing 737823
- Aircraft serial: 44476
- Aircraft time: 9,182 hours, 3,373 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR HARD TO OPEN AND CLOSE.**SUPPLEMENTAL REPORT FOR (AALA202401243830): LUBRICATED HINGES. OPERATIONAL CHECK GOOD.**(CLOSED).
